MAUDE Adverse Event Report: ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG

ABBOTT MEDICAL INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR; DBS IPG
Model Number 6660
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Codes Failure of Implant (1924); Movement Disorder (4412)
Date of Event 07/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that following an unrelated surgical procedure wherein the device was not placed into surgery mode, the ipg became unable to communicate with external devices.It was also reported that the ipg migrated and patient experienced pain at the ipg site.Troubleshooting has been unable to resolve the issue.As a result, surgical intervention may be undertaken to address the issue.
 
Event or Problem Description
Additional information indicates that patient did not experience pain at the ipg sites due to migration.Surgical intervention was undertaken on (b)(6) 2025 wherein both ipgs were explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
Correction: b5 - patient did not experience pain at the ipg sites.Correction: d10 - therapy date for extension is (b)(6) 2019 not (b)(6) 2019.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
INFINITY¿ 5 IMPLANTABLE PULSE GENERATOR
Common Device Name
DBS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22881703
Report Number1627487-2025-04077
Device Sequence Number21105071
Product Code MHY
UDI-Device Identifier05415067020246
UDI-Public(01)05415067020246(10)7104284(17)190918
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2019
Device Model Number6660
Device Catalogue Number6660
Device Lot Number7104284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/29/2025
Initial Report FDA Received Date08/24/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP; DBS EXTENSION; DBS EXTENSION; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight82 KG